# SDR DALA2023061604923

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2816584) 121 FINDING - LOOSE AND UNSAFETIED HARDWARE ON HORIZONTAL STABILIZER ACTUATOR. 4 BOLTS UNSAFETIED AND HAND LOOSE ON GIMBAL 4 BOLTS SUSPECTED OF NOT BEING PROPERLY INSTALLED/TORQUED ON THE LOWER ASSEMBLY ATTACHMENT. RE-SECURED 4 BOLTS AND SAFETIED HARDWARE ON UPPER GIMBAL IAW B737 AMM 27-41-81. RE-SECURED ELECTRICAL WIRE HARNESS TO JACKSCREW GEARBOX STEP (20)A IAW B737 AMM 27-41-81. VERIFIED SAFETY AND SECURITY OF THE LOWER SAFETY STRAPS IAW DELTA 737NG AMM 27-41-81.
